It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Infertility Message Board


Infertility Board Index
Board Index > Infertility | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi there,
I had my fourth IUI on 6/17 -- the first one after taking injectibles. When I took my HCG shot, my RE said I would experience "volcanic activity" in my ovaries because I had a lot of mature follicles. He wasn't exaggerating! For the last several days, I've had EXTREME bloating, achey bladder, cramping, constipation and lower back pain. I constantly feel like I have to pee a river and am lucky to squeeze out a few drops.

Also - and this might just be me - I feel like the injectibles (and their side effects) triggered IBS - irritable bowel syndrome. Oi vey! [img]http://www.healthboards.com/ubb/redface.gif[/img]

It feels like these symptoms are slowly letting up, but has anyone else have a similar experience?

Hoping I'm not alone... Laura





All times are GMT -7. The time now is 10:46 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!